# SDR TWAA9913301

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO RED EGRESS LIGHTS WERE INOPERATIVE AT THE AFT GALLEY DOOR.  REPLACED A LAMP ASSEMBLY, (P/N 0105606-002) AND A LAMP MODULE, (P/N 0105606-004).
